# SDR COMA9910176

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Wire
- Condition: Failed
- Location: Prox Sensor
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TRIM FAIL WARNING DURING TAKEOFF.  REPAIRED PROX SENSOR WIRE SPLICE AT ELEVATOR TRIM.
